# SDR KCSA111099

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N791CK
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 81,535 hours, 17,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 MAIN ENTRY DOOR SILL LIGHT INOPERATIVE.
